# SDR 99T64R241AR

- Difficulty date: June 15, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 9753263527
- Condition: Cracked
- Location: Nr 3 Pylong
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0762 - 6 INCH CRACK IN NR 3 PYLON CAP FORMER (HORSE COLLAR) FORWARD SECTION STA YN161.  FABRICATED REPLACMENT PART PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  INSTALLED IAW DC-8 SRM 51-1-21.  REF:  ARROW AIR - ARWA.  (X)
